Alert archive / Georgia / Freeze Warnings in 2005

Freeze Warning 3, NWS Tallahassee, FL

December 6, 200526 counties in Georgia; 5 counties in Alabama; 7 counties in Florida

NWS Tallahassee, FL issued this freeze warning at Dec 6, 2005, 3:18 PM EST for 26 counties in Georgia; 5 counties in Alabama; 7 counties in Florida. It took effect at Dec 7, 2005, 4:00 AM EST. It was in force for 60 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 6, 2005, 3:18 PM EST (20:18 UTC)
In effect from
Dec 7, 2005, 4:00 AM EST
Expired
Dec 9, 2005, 3:46 PM EST
In force
60 hr
Issued by
NWS Tallahassee, FL
All 38 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Walton County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 90 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -198 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-198 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTAE 062018
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EST TUE DEC 6 2005

...A FREEZE WARNING IS IN EFFECT EARLY WEDNESDAY MORNING...

ALZ065>069-FLZ007-009-011-016>019-GAZ120>131-142>148-155>161-
071200-
/O.NEW.KTAE.FZ.W.0003.051207T0900Z-051207T1200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-JACKSON-
GADSDEN-LEON-JEFFERSON-MADISON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...ABBEVILLE...
GENEVA...DOTHAN...DE FUNIAK SPRINGS...BONIFAY...MARIANNA...
QUINCY...TALLAHASSEE...MONTICELLO...MADISON...GEORGETOWN...
FORT GAINES...CUTHBERT...MORGAN...DAWSON...ALBANY...LEESBURG...
SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...BLAKELY...
COLQUITT...NEWTON...CAMILLA...MOULTRIE...ADEL...NASHVILLE...
DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...
VALDOSTA...LAKELAND
218 PM CST TUE DEC 6 2005 /318 PM EST TUE DEC 6 2005/

...FREEZE WARNING IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 AM EST
/6 AM CST/ WEDNESDAY...

TEMPERATURES WILL DIP TO AROUND THE FREEZING MARK EARLY WEDNESDAY
MORNING ACROSS INLAND AREAS AND REMAIN AT OR BELOW FREEZING UNTIL
AROUND 7 AM. ALTHOUGH MOST AREAS WILL SEE TEMPERATURES RIGHT AT
FREEZING...URBAN AREAS SUCH AS TALLAHASSEE...DOTHAN AND ALBANY MAY
REMAIN JUST ABOVE FREEZING. ANY LOCATION THAT DOES SEE FREEZING
TEMPERATURES WILL EXPERIENCE THEM FOR A RELATIVELY BRIEF AMOUNT OF
TIME. TEMPERATURES NEAR THE COAST ARE NOT EXPECTED TO BE NEAR
FREEZING.

APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION
AND OUTDOOR PETS ARE TAKEN CARE OF.

$$

MCNATT
2 follow-up statements
000 
WWUS72 KTAE 070656
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 AM EST WED DEC 7 2005

...FREEZE WARNING IS CANCELLED FOR SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA
BIG BEND AND PANHANDLE...

.THE EXTENSIVE CLOUD COVER FROM A DEVELOPING FRONTAL SYSTEM IN THE
GULF HAS KEPT TEMPERATURES WARMER THAN EXPECTED. IT IS NOW
UNLIKELY THAT FREEZING TEMPERATURES WILL OCCUR THIS MORNING. 

ALZ065>069-FLZ007-009-011-016>019-GAZ120>131-142>148-155>161-
070800-
/O.CAN.KTAE.FZ.W.0003.051207T0900Z-051207T1200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-JACKSON-
GADSDEN-LEON-JEFFERSON-MADISON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...ABBEVILLE...
GENEVA...DOTHAN...DE FUNIAK SPRINGS...BONIFAY...MARIANNA...
QUINCY...TALLAHASSEE...MONTICELLO...MADISON...GEORGETOWN...
FORT GAINES...CUTHBERT...MORGAN...DAWSON...ALBANY...LEESBURG...
SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...BLAKELY...
COLQUITT...NEWTON...CAMILLA...MOULTRIE...ADEL...NASHVILLE...
DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...
VALDOSTA...LAKELAND
1256 AM CST WED DEC 7 2005 /156 AM EST WED DEC 7 2005/

...FREEZE WARNING IS CANCELLED FOR SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA
BIG BEND AND PANHANDLE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FREEZE WARNING. THE EXTENSIVE CLOUD COVER FROM A DEVELOPING FRONTAL 
SYSTEM IN THE GULF HAS KEPT TEMPERATURES WARMER THAN EXPECTED. IT
IS NOW UNLIKELY THAT FREEZING TEMPERATURES WILL OCCUR THIS
MORNING. THE COLDEST TEMPERATURES WILL BE IN THE MID 30S...IN
AREAS WHERE THE WINDS ARE LIGHT AND THE CLOUD COVER NOT AS THICK. 

$$

FOURNIER
000 
WWUS72 KTAE 092046
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EST FRI DEC 9 2005

...A FREEZE WARNING IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY
SATURDAY MORNING FOR ALL OF SOUTHEAST ALABAMA...NORTHERN SECTIONS
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND NORTHERN WALTON
COUNTY IN THE FLORIDA PANHANDLE...

.HIGH PRESSURE WILL BUILD EASTWARD NORTH OF THE AREA TONIGHT AND
WILL FUNNEL MUCH COLDER AIR INTO THE REGION. LOW TEMPERATURES IN
THE WARNING AREA WILL BOTTOM OUT IN THE UPPER 20S IN THE COLDEST
LOCATIONS...AND GENERALLY 30 TO 32 ELSEWHERE. THESE FREEZING
TEMPERATURES WILL LAST BETWEEN 2 TO 4 HOURS IN MOST AREAS.


ALZ065>069-GAZ120>128-130-142>144-101200-
/O.UPG.KTAE.FZ.A.0003.051210T0900Z-051210T1300Z/
/O.NEW.KTAE.FZ.W.0004.051210T0600Z-051210T1200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-BEN HILL-EARLY-MILLER-BAKER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...ABBEVILLE...
GENEVA...DOTHAN...GEORGETOWN...FORT GAINES...CUTHBERT...MORGAN...
DAWSON...ALBANY...LEESBURG...SYLVESTER...ASHBURN...FITZGERALD...
BLAKELY...COLQUITT...NEWTON
246 PM CST FRI DEC 9 2005 /346 PM EST FRI DEC 9 2005/

...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 AM
EST /6 AM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT LATE TONIGHT INTO EARLY SATURDAY
MORNING. LOW TEMPERATURES WILL BOTTOM OUT AT 29 TO 32 DEGREES IN
MOST LOCATIONS...WITH FREEZING TEMPERATURES LASTING BETWEEN 2 TO 4
HOURS.

APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION
AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

$$

FLZ007-GAZ145-101200-
/O.NEW.KTAE.FZ.W.0004.051210T0600Z-051210T1200Z/
INLAND WALTON-MITCHELL-
INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...CAMILLA
246 PM CST FRI DEC 9 2005 /346 PM EST FRI DEC 9 2005/

...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 AM
EST /6 AM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT LATE TONIGHT INTO EARLY SATURDAY
MORNING. LOW TEMPERATURES WILL BOTTOM OUT AT 31 TO 32 DEGREES IN
MOST LOCATIONS...WITH FREEZING TEMPERATURES LASTING BETWEEN 2 TO 3 
HOURS.

APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION
AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

$$

17-GOULD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Dec 6, 2:08 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 6, 2:08 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EST TUE DEC 6 2005

.SYNOPSIS...SFC HIGH PRESSURE SITS OVER NORTH CNTRL AL AND GA THIS
AFTN...KEEPING SKIES RELATIVELY CLEAR IN THE SOUTHEAST US. RELATIVE
HUMIDITIES HAVE DROPPED SIGNIFICANTLY IN THE PAST HOUR OR TWO WITH
LOWERING DEW PTS AND CLEAR SKIES ALLOWING FOR TEMPS TO JUMP QUICKLY
INTO THE MID TO UPR 50S. FRONT THAT PASSED THROUGH THE AREA
YESTERDAY HAS SLOWED SIGNIFICANTLY AND NOW RUNS THROUGH SOUTHERN FL
AND INTO THE GULF.

&&

.SHORT TERM...RIGHT REAR QUAD OF JET OVER THE WESTERN GULF TONIGHT
AND TOMORROW WILL DEVELOP A SFC LOW ALONG THE AFOREMENTIONED STALLED
FRONTAL BOUNDARY. THIS LOW WILL TRACK NORTHEASTWARD THROUGH THE GULF
TOMORROW AND AS IT APPROACHES...THE FL GULF COAST WILL QUICKLY SEE
MOISTURE RETURN ALONG WITH A LARGE AREA OF ISENTROPIC ASCENT
DEVELOP BY LATE MORNING/EARLY AFTN. STILL SOME TIMING AND PLACEMENT
DIFFERENCES WITH THIS LOW FROM MODEL TO MODEL (AND FROM RUN TO RUN
OF EACH MODEL)...BUT LOOKS FAVORABLE ENOUGH TO GO WITH CHANCE POPS
FOR ALL AREAS TOMORROW. WILL INCLUDE ONLY ISOLD TS WORDING AS
DYNAMICS FOR ANYTHING OTHER THAN JUST OVERRUNNING TYPE PRECIP IS
LACKING. TS ACTIVITY WILL INCREASE WED NIGHT INTO THURS MORNING AS
THE LOW MOVES CLOSER TO THE AREA AND HAVE GONE WITH LIKELY POPS AT
LEAST FOR THE SOUTHERN AND EVENTUALLY SOUTHEASTERN PORTION OF THE CWA
AT THIS TIME.

.LONG TERM...DECENT POPS CONTINUE THROUGH THURS AS THE SFC LOW MVS
ENE AND EVENTUALLY TRACKS ANYWHERE FROM THE PANHANDLE TO NORTH-CNTRL
FL LATE IN THE DAY (DEPENDING ON WHAT MODEL YOUD LIKE TO BELIEVE).
BY FRI AFTN...STRONG HIGH PRESSURE OVER THE CNTRL US WILL GIVE THE
FRONT ENOUGH OF A PUSH SOUTH AND EAST TO CLEAR OUR AREA AND USHER IN
SOME MUCH DRIER AIR. ALTHOUGH EXTENDED FCST HAS A HIGH LVL OF
UNCERTAINTY DUE TO LONG RANGE GUIDANCE CHANGING SIGNIFICANTLY FROM
RUN TO RUN...HAVE LEFT POPS OUT OF THE FCST THROUGH THE WEEKEND AS IT
LOOKS LIKE THIS STRONG HIGH WILL REMAIN OVER THE SE US THROUGH
MONDAY. NEXT SYSTEM/CHANCE FOR RAIN WILL APPROACH THE AREA TUESDAY.
AS FAR AS TEMPS GO...LOWEST TEMPS WILL BE SAT MORNING AS HIGH BUILDS
BUT WILL NOT GO BELOW FREEZING FOR NOW EVEN THOUGH THE 12Z MEX CAME
IN A LITTLE BIT COLDER THAN THE 00Z MEX. TEMPS GRADUALLY INCREASE
TOWARDS EARLY NEXT WEEK BUT REMAIN BELOW NORMAL.

&&

.MARINE...WINDS OVER THE OFFSHORE WATERS ARE STILL QUITE STRONG AND
THE ADVISORY WILL CONTINUE FOR OFFSHORE LEGS ONLY. ADVISORY CONDS
WILL MOST LIKELY PERSIST THROUGH THURSDAY MORNING DUE TO LOW
TRACKING ACROSS THE COASTAL WATERS TOMORROW. MAY EVEN NEED TO ADD
NEAR SHORE WATERS TOMORROW TO ADVISORY AS LOW MVS CLOSER.

&&

.FIRE WEATHER...RELATIVE HUMIDITIES DID FINALLY DROP TO BELOW RED
FLAG CRITERIA AN HOUR OR TWO AGO AND WARNING CONTINUES THROUGH
SUNSET TODAY. INCREASING MOISTURE BY TOMORROW WILL NEGATE ANY FIRE
WEATHER CONCERNS THROUGH AT FRIDAY.

&&

.AVIATION...NO AVIATION PROBLEMS TONIGHT...JUST CIRRUS CLOUDS IN THE
TAFS THROUGH TOMORROW MORNING WHEN CLOUDS WILL INCREASE ALONG WITH
THE CHANCE FOR RAIN (VC IN TAFS CURRENTLY AFTER 12-13Z FOR COASTAL
LOCATIONS).

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  32 58 50 62/ 00 40 60 60
PANAMA CITY  39 59 51 64/ 00 50 60 50
DOTHAN       32 55 45 56/ 00 30 50 40
ALBANY       33 59 44 58/ 00 30 40 50
VALDOSTA     33 61 47 61/ 00 30 60 60
CROSS CITY   38 66 57 70/ 00 40 70 70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL....RED FLAG WARNING ALL AREAS UNTIL SUNSET TODAY.
GA....RED FLAG WARNING ALL AREAS UNTIL SUNSET TODAY.
FL....RED FLAG WARNING ALL AREAS UNTIL SUNSET TODAY.
      SMALL CRAFT ADVISORY OFFSHORE WATERS.

&&

MCNATT/TREXLER
Hazardous weather outlook, Dec 6, 5:42 AM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
542 AM EST TUE DEC 6 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-062017-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
542 AM EST TUE DEC 6 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
THE COLD FRONT RESPONSIBLE FOR YESTERDAYS SEVERE WEATHER HAS EXITED
SOUTHEAST OF THE APALACHEE BAY. IN ITS WAKE...HIGH PRESSURE AND MUCH
DRIER AIR WILL FILTER IN. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED TODAY...ESPECIALLY OVER THE OFFSHORE WATERS. RELATIVE
HUMIDITIES WILL SIGNIFICANTLY DROP THIS AFTERNOON...WHICH WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. TEMPERATURES
TONIGHT WILL DROP TO NEAR FREEZING IN THE NORMALLY COLDEST RURAL
SITES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SURFACE LOW WILL DEVELOP IN THE CENTRAL GULF ON TUESDAY AND MOVE
NORTHEAST ON WEDNESDAY SPREADING RAIN AND GUSTY WINDS ACROSS THE
LOCAL AREA. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS LATE THURSDAY
OR EARLY FRIDAY. HIGH PRESSURE WILL REBUILD IN BY FRIDAY AND PERSIST
INTO THE WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

24-BLOCK

Nearby

Freeze Warnings in Georgia, 2005Freeze Warnings in Florida, 2005Freeze Warnings in Alabama, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.